# SDR A6WA201745196

- Difficulty date: August 11, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,652 hours, 30,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTS FROM ROW 5-9 INOP.  INSPECTED EMERGENCY FLOOR TRACK LIGHT COVERS, COVERS ARE INTACT WITH NO DEFECT.  RE-SECURED CONNECTORS AT ROW 6 AND 8, FLOOR TRACK LIGHTS CHECK GOOD IAW AMM 33-51-00.
